ArticleMedicine2019
Delirium induced by tigecycline treatment for Acinetobacter baumannii infection: A case report.
Article in Medicine, 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 7 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
rationaleTigecycline is a broad-spectrum antimicrobial agent structurally belong to tetracyclines and covers against many multidrug-resistant organisms. Arising clinical cases reporting its adverse drug reactions have emerged alongside with the increasing off label use globally. By literature review, delirium caused by tigecycline has not been reported yet. We present what we believe to be the first case of tigecycline-induced delirium. PATIENT CONCERNS: A 77-year-old male patient with end-stage renal disease was hospitalized due to acute exacerbation of chronic obstructive pulmonary disease. DIAGNOSIS: The patient developed delirium after infused with a loading dose of tigecycline for pulmonary infection.
interventionsAll potential causes inducing delirium were evaluated and the symptoms improved soon after discontinuation of tigecycline. He experienced delirium once again after reusing tigecycline for the exacerbation of the pulmonary infection even without a loading dose. Tigecycline was discontinued and the symptoms quickly relieved. OUTCOMES: According to the Naranjo adverse drug reaction probability scale, tigecycline was the probable cause of his delirium. LESSONS: Clinicians should be aware of this potential adverse effect of tigecycline. We recommend that clinicians monitor patients for signs and symptoms of delirium during treatment with tigecycline.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.